# SDR CALA2014120992808

- Difficulty date: December 6, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 96,738 hours, 15,116 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE ON DOUBLER AT BS 1819 WHERE PANEL 314CRX ATTACHES UNDER RT HORIZONTAL.  R & R -1 DOUBLER IAW SRM 53-80-01 FIG 201 REPAIR 3.
